# SDR DALA2015120307373

- Difficulty date: November 18, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 52,210 hours, 18,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE LACING IS UNDONE.  REMOVED UNSERVICEABLE SLIDE.  INSTALLED SERVICEABLE LT OVERWING SLIDE IAW JIC 2560-9901-LT AND 5200-8346.
